RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3394,
    author = {Manuel Kauers and Doron Zeilberger},
    title = {{Experiments with a Positivity Preserving Operator}},
    language = {english},
    abstract = { We consider some multivariate rational functions which have (or are conjectured to have) only positive coefficients in their series expansion. We consider an operator that preserves positivity of series coefficients, and apply the inverse of this operator to the rational functions. We obtain new rational functions which seem to have only positive coefficients, whose positivity would imply positivity of the original series, and which, in a certain sense, cannot be improved any further.},
    journal = {Experimental Mathematics},
    volume = {17},
    number = {3},
    pages = {341--345},
    isbn_issn = {ISSN 1058-6458},
    year = {2008},
    refereed = {yes},
    length = {5}
    }